Econometrica: Apr 1966, Volume 34, Issue 2

A Simplex-Type Algorithm for Linear and Quadratic Programming--A Parametric Procedure

https://doi.org/0012-9682(196604)34:2<460:ASAFLA>2.0.CO;2-W
p. 460-471

R. Jagannathan

A computational procedure based on the results of Barankin and Dorfman [1], for minimising a convex quadratic function subject to linear constraints is developed. The applicability of the proposed procedure for linear programming problems is indicated.

Log In To View Full Content

Back